# SDR AALA201707119010

- Difficulty date: July 10, 2017
- Submitted: July 11, 2017
- Operation: Air carrier
- Aircraft: N197UW
- Make and model: Airbus A321-211
- Aircraft serial: 3928
- Aircraft time: 27,388 hours, 10,564 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Part number: FE174004
- Condition: Low Pressure
- Location: R2 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R2 DOOR SLIDE INDICATES LOW PRESSURE.  SERVICED THE DOOR ASSIST BOTTLE.
